MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 36IN 4-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 36IN 4-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number W8845
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify more information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify what does it mean ¿ cvs¿ procedure? could you please specify a lot number for suture w8845 which involved in this event? additional information was requested, and the following was obtained: does the needle detach from the suture during surgery? yes.Does the suture break and also does the needle break in pieces during surgery? no.What is the name of the procedure? cvs.What is the event day? unknown.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an unknown cvs procedure in 2020 and the suture was used.During surgery, the needle detached from the suture easily.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: please clarify what does it mean ¿ cvs¿ procedure? cardiovascular surgery.Could you please specify a lot number for suture w8845 which involved in this event? lot number is not available.

Brand Name
PRLNE BLU 36IN 4-0 D/A V-7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10113289
Report Number2210968-2020-04319
Device Sequence Number13982056
Product Code GAW
UDI-Device Identifier10705031231726
UDI-Public10705031231726
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW8845
Device Catalogue NumberW8845
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/04/2020
Patient Sequence Number1